# SDR AALA202201030678

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 74,269 hours, 29,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EMERGENCY BATTERY PACK 11WL SHOWS EXTERNAL LIGHTS FAULT. REMOVED AND REPLACED LEFT CENTER EMERGENCY POWER SUPPLY UNIT (AALA202201037035) PER AMM 33-51-38 OPERATIONS CHECK GOOD AND REMOVED AND REPLACED WING EXIT MARKER OVER WING PER AMM 33-51-15 OPERATIONS CHECK GOOD.
